Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On fixed point theorems of Leray-Schauder type


Authors: Marcin Borkowski and Dariusz Bugajewski
Journal: Proc. Amer. Math. Soc. 136 (2008), 973-980
MSC (2000): Primary 47H10, 54H25, 54E35
Published electronically: November 30, 2007
MathSciNet review: 2361871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a few fixed points theorems of Leray-Schauder type in hyperconvex metric spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, 54H25, 54E35

Retrieve articles in all journals with MSC (2000): 47H10, 54H25, 54E35


Additional Information

Marcin Borkowski
Affiliation: Optimization and Control Theory Department, Faculty of Mathematics and Computer Science, Adam Mickiewicz University, ul. Umultowska 87, 61-614 Poznań, Poland
Email: mbork@amu.edu.pl

Dariusz Bugajewski
Affiliation: Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, Maryland 21251
Email: dbugajew@jewel.morgan.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09023-5
PII: S 0002-9939(07)09023-5
Received by editor(s): October 17, 2006
Received by editor(s) in revised form: November 29, 2006
Published electronically: November 30, 2007
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society